<  Back to the Polytechnique Montréal portal

Constrained Quadratic State Feedback Control of Discrete-Time Markovian Jump Linear Systems

O. L. V. Costa, E. O. Assumpcao, El-Kébir Boukas and R. P. Marques

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29024/
Journal Title: Automatica (vol. 35, no. 4)
Publisher: Elsevier
DOI: 10.1016/s0005-1098(98)00202-7
Official URL: https://doi.org/10.1016/s0005-1098%2898%2900202-7
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Costa, O. L. V., Assumpcao, E. O., Boukas, E.-K., & Marques, R. P. (1999). Constrained Quadratic State Feedback Control of Discrete-Time Markovian Jump Linear Systems. Automatica, 35(4), 617-626. https://doi.org/10.1016/s0005-1098%2898%2900202-7

Statistics

Dimensions

Repository Staff Only

View Item View Item